# SDR DL76S951879

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Dented
- Location: Nr 2 Le Flap
- Component: 114T410225A
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT FOUND TO HAVE DENTS APPARENTLY CAUSED BY HAIL.  REPLACED TRAILING EDGE WEDGE AS PER CMM 57-43-61.
